MathSciNet Relay Station
MathSciNet bibliographic data
MR3022728 46H40 (46L10 46L52)
Oikhberg, Timur; Peralta, Antonio M. Automatic continuity of orthogonality preservers on a non-commutative $L^p(\tau)$ space. J. Funct. Anal. 264 (2013), no. 8, 1848–1872.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement